# SDR USAAD96147

- Difficulty date: October 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N960VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47505
- System (JASC): 2424 · AC Regulator
- Part: Voltage
- Part number: 939D2171
- Condition: Failed
- Location: Right
- Part time: 6,328 hours
- Stage of operation: CL
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

FLT 8004 - CHS-SYR - DURING CLIMB-OUT, RIGHT GENERATOR FAILED.  STARTED APU.  AT FL 300, APU QUIT.  DIVERTED TO CLT.  FOUND VOLTAGE REGULATOR FAULT ON GENERATOR CONTROL PANEL.  REPLACED RIGHT VOLTAGE REGULATOR.  (M)
